RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2012, Number 1, Pages 87–91 (Mi ivm8424)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief communications

The determinability of compacts by lattices of ideals and congruencies of semirings of continuous $[0,1]$-valued functions on them

E. M. Vechtomov, E. N. Lubyagina

Chair of Algebra and Discrete Mathematics, Vyatka State University of Humanities, Kirov, Russia

Abstract: We consider an idempotent semiring of continuous $[0,1]$-valued functions defined on a compact $X$ with the usual multiplication and addition $\max$. We prove the determinability of $X$ by the lattice of ideals and the lattice of congruencies of the indicated semiring.

Keywords: semiring, unit interval, compact, semiring of continuous functions, lattice of ideals, lattice of congruencies.

Full text: PDF file (160 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2012, 56:1, 79–82

Bibliographic databases:

Document Type: Article
UDC: 512.556
Presented by the member of Editorial Board: M. M. Arslanov
Received: 13.05.2011

Citation: E. M. Vechtomov, E. N. Lubyagina, “The determinability of compacts by lattices of ideals and congruencies of semirings of continuous $[0,1]$-valued functions on them”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, no. 1, 87–91; Russian Math. (Iz. VUZ), 56:1 (2012), 79–82

Citation in format AMSBIB
\Bibitem{VecLub12}
\by E.~M.~Vechtomov, E.~N.~Lubyagina
\paper The determinability of compacts by lattices of ideals and congruencies of semirings of continuous $[0,1]$-valued functions on them
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2012
\issue 1
\pages 87--91
\mathnet{http://mi.mathnet.ru/ivm8424}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2975923}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2012
\vol 56
\issue 1
\pages 79--82
\crossref{https://doi.org/10.3103/S1066369X12010124}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84862661852}


Linking options:
  • http://mi.mathnet.ru/eng/ivm8424
  • http://mi.mathnet.ru/eng/ivm/y2012/i1/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vechtomov E.M., Lubyagina E.N., “Reshetki nepreryvnykh funktsii so znacheniyami v edinichnom otrezke”, Vestnik Syktyvkarskogo gosudarstvennogo universiteta. Seriya 1: Matematika. Mekhanika. Informatika, 2011, no. 14, 3–20  elib
    2. Vechtomov E.M., Lubyagina E.N., “O polukoltsakh sc-funktsii”, Vestnik syktyvkarskogo universiteta. seriya 1: matematika. mekhanika. informatika, 2012, no. 15, 73–82  elib
    3. E. M. Vechtomov, E. N. Lubyagina, “Zamknutye idealy i zamknutye kongruentsii polukolets nepreryvnykh $[0,1]$-znachnykh funktsii s topologiei potochechnoi skhodimosti”, Tr. IMM UrO RAN, 19, no. 3, 2013, 83–93  mathnet  mathscinet  elib
    4. E. M. Vechtomov, A. V. Mikhalev, V. V. Sidorov, “Polukoltsa nepreryvnykh funktsii”, Fundament. i prikl. matem., 21:2 (2016), 53–131  mathnet
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:195
    Full text:32
    References:13
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019